# SDR SWAA2015072942300

- Difficulty date: July 18, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 20,935 hours, 12,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 186A2000
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD AFT & INBOARD FORWARD & AFT HOLES CRACKED ON THE SEAT TRACK UPPER FLANGE AT BS 727B, RBL 45.5.  REPAIRED FLANGE IAW ER & EA.
